PUBLICACIONES

Sociedad Colombiana de Matemáticas:Publicaciones

Revista Colombiana de Matemáticas

Volumen 34 [2] (2000)Páginas 91-101

Global well-posedness for two dimensional semilinear wave equations

Germán E Fonseca
Universidad Nacional de Colombia, Bogotá

Abstract. We consider the initial value problem (IVP) for certain semilinear wave equations in two dimensions. It is shown that global well-posedness holds in spaces of lower regularity than that suggested by the energy space y . The technique to be used is adapted from a general scheme originally intro-duced by J. Bourgain to establish global well posedness of the cubic nonlinear Schrödinger equation

Palabras claves. Nonlinear wave equations, global solutions, initial value problems

Codigo AMS. 1991 Primary 35L15. Secondary 35A05.

Archivo completo : Formato [PDF] (436 K).